American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49J50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] V. V. Zhikov and S. E. Pastukhova. Uniform convexity and variational convergence. Trans. Moscow Math. Soc. 75 (2014) 205-231.
Abstract, references, and article information   
View Article: PDF

[2] Luděk Zajíček. Hadamard differentiability via G\^ateaux differentiability. Proc. Amer. Math. Soc. 143 (2015) 279-288.
Abstract, references, and article information   
View Article: PDF

[3] J. Borwein, A. J. Guirao, P. Hájek and J. Vanderwerff. Uniformly convex functions on Banach spaces. Proc. Amer. Math. Soc. 137 (2009) 1081-1091. MR 2457450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Pando Gr. Georgiev. Porosity and differentiability in smooth Banach spaces. Proc. Amer. Math. Soc. 133 (2005) 1621-1628. MR 2120263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. M. McDougall. Orthogonal polynomials and quadratic extremal problems. Trans. Amer. Math. Soc. 354 (2002) 2341-2357. MR 1885655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. N. Bessis and F. H. Clarke. Partial subdifferentials, derivates and Rademacher's Theorem. Trans. Amer. Math. Soc. 351 (1999) 2899-2926. MR 1475676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jon Vanderwerff and Qiji J. Zhu. A limiting example for the local ``fuzzy'' sum rule in nonsmooth analysis. Proc. Amer. Math. Soc. 126 (1998) 2691-2697. MR 1451834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jonathan M. Borwein, Jay S. Treiman and Qiji J. Zhu. Necessary conditions for constrained optimization problems with semicontinuous and continuous data. Trans. Amer. Math. Soc. 350 (1998) 2409-2429. MR 1433112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gerald Beer and Michel Théra. Attouch-Wets convergence and a differential operator for convex functions . Proc. Amer. Math. Soc. 122 (1994) 851-858. MR 1204368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Cong Xin Wu and Li Xin Cheng. A note on the differentiability of convex functions . Proc. Amer. Math. Soc. 121 (1994) 1057-1062. MR 1207535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Maria Gieraltowska-Kedzierska and F. S. Van Vleck. Fr\'echet vs. G\^ateaux differentiability of Lipschitzian functions . Proc. Amer. Math. Soc. 114 (1992) 905-907. MR 1010805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Maurice Fréchet. Sur la notion de diff\'erentielle d'une fonction de ligne . Trans. Amer. Math. Soc. 15 (1914) 135-161. MR 1500969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia